# SDR HALA0100062

- Difficulty date: February 28, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 152 - NR 2 ENGINE BOTH HYD PRESS LOW LIGHTS CAME ON AS FLUID QUANTITY DECREASED TO ZERO.  REPLACED 1-3 NON-REVERSIBLE SHUTOFF VALVES.  LEAK AND OPS CHECK OK.  (M)
